# SDR AUS20030484

- Difficulty date: April 17, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FAILED AND COULD NOT BE RESTARTED. INVESTIGATION FOUNDTHE ENGINE SEIZED.
